# SDR SWAA060116

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 34,874 hours, 29,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146050920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  FOUND WIRE NR W1460-509-20 BROKEN BETWEEN CONNECTORS NR D2976 AND D10714.  REMOVED AND REPLACED BROKEN WIRE AND LIGHT ASSY PER WDM AND MM.
